# SDR SWAA2022060806779

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED AFT GIRT BAR FLOOR ATTACH FTG CORRODED ON UPPER SURFACE BS 344 LBL 59.5 WL 208.1 / [01] FED AFT GIRT BAR ATTACH FITTING FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND FOR THIS PART AND IT IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02;[02] REMOVED CORRODED FED AFT GIRT BAR ATTACH FITTING IAW SRM 51-40-02;[03] REMOVED AND REPLACED FED AFT GIRT BAR FITTING PN# 141A5220-4 ON UPPER SURFACE BS 344 LBL 59.5 WL 208.1 IAW SRM 51-40-02 AND IAW DWG#141A5220.;[04] VERIFIED CORRECTIVE ACTION 3
